# SDR FDEA201412310047

- Difficulty date: December 31, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 64,128 hours, 20,472 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 7015097000
- Part serial: AQ0092
- Condition: Low Pressure
- Location: L1 Door
- Part time: 7,939 hours, 4,462 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE WILL NEED SERVICING PRIOR TO DISPATCH.  SERVICED L1 DOOR ASSIST BOTTLE IAW MM 52-10-00-00-09.  ACFT OK FOR SERVICE.
